RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 533–539 (Mi mz1197)  

This article is cited in 5 scientific papers (total in 5 papers)

Representation of homeotopies of a torus by simple polyhedra with a boundary

M. A. Ovchinnikov

Chelyabinsk State University

DOI: https://doi.org/10.4213/mzm1197

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 436–441

Bibliographic databases:

UDC: 515.162.3
Received: 03.09.1998
Revised: 09.07.1999

Citation: M. A. Ovchinnikov, “Representation of homeotopies of a torus by simple polyhedra with a boundary”, Mat. Zametki, 66:4 (1999), 533–539; Math. Notes, 66:4 (1999), 436–441

Citation in format AMSBIB
\Bibitem{Ovc99}
\by M.~A.~Ovchinnikov
\paper Representation of homeotopies of a~torus by simple polyhedra with a~boundary
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 533--539
\mathnet{http://mi.mathnet.ru/mz1197}
\crossref{https://doi.org/10.4213/mzm1197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747081}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 436--441
\crossref{https://doi.org/10.1007/BF02679093}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000026}


Linking options:
  • http://mi.mathnet.ru/eng/mz1197
  • https://doi.org/10.4213/mzm1197
  • http://mi.mathnet.ru/eng/mz/v66/i4/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fominykh, EA, “A complete description of normal surfaces for infinite series of 3-manifolds”, Siberian Mathematical Journal, 43:6 (2002), 1112  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Ovchinnikov, M, “The long-eight-figure spines of lens spaces and binary trees”, Acta Applicandae Mathematicae, 75:1–3 (2003), 15  crossref  mathscinet  zmath  isi  scopus  scopus
    3. E. A. Fominykh, “Verkhnie otsenki slozhnosti dlya beskonechnoi serii graf-mnogoobrazii”, Sib. elektron. matem. izv., 5 (2008), 215–228  mathnet  mathscinet  elib
    4. Ovchinnikov M.A., “Znacheniya t-invarianta dlya sapfirovykh mnogoobrazii”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 2011, no. 3-1, 82–87  elib
    5. Fominykh E.A., “Verkhnie otsenki slozhnosti mnogoobrazii, skleennykh iz dvukh mnogoobrazii zeiferta s bazoi disk i dvumya osobymi sloyami”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 2011, no. 3-1, 87–92  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:201
    Full text:109
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020